# SDR JYD2001F00002

- Difficulty date: June 20, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Plate
- Part number: 643520229105
- Part serial: EAC9018
- Condition: Cracked
- Location: Gearbox
- Part time: 8,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN ROOT AREA OF THREE INTERNAL SPLINES OF LOWER PLATE OF 2ND STAGE PLANETARY PLATE ASSY.  MAIN GEARBOX WAS REMOVED FOR OVERHAUL.  DURING THE INSPECTION PROCESS, THREE CRACKS WERE DETECTED BY FLUORESCENT PENETRANT INSPECTION INTHE INTERNAL SPLINES OF THE CENTER HUB OF THE LOWER 2ND STAGE PLANETARY PLATE.  UPPER SIDE OF LOWER PLATE (BEARING RIDING SURFACE) APPROXIMATE CRACK LOCATIONS IN CENTER HUB BORE AND THEIR LENGTHS.  ALL CRACKS REMAINED IN THE ROOT AREA OF INTERNAL SPLINES.  CRACKED REMAINED IN THE ROOT AREA.
